MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.13720

Медицинская библиотека · Pediatric dermatology · 2018

Severe vemurafenib-induced photosensitivity in a 6-year-old boy.

Jew Olivia S, Provini Lauren E, Treat James R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Vemurafenib, a selective BRAF kinase inhibitor, has been found to induce several cutaneous adverse effects, ranging from a keratosis pilaris-like reaction to squamous cell carcinoma. While photosensitivity has been well described as one of these manifestations, we report a case of a 6-year-old boy on vemurafenib who developed a severe blistering sunburn after only two 30-minute episodes of sun exposure. A brief review of other common cutaneous adverse effects of vemurafenib is also provided.

Для цитирования: Jew Olivia S, Provini Lauren E, Treat James R. Severe vemurafenib-induced photosensitivity in a 6-year-old boy.. Pediatric dermatology. 2018. DOI: 10.1111/pde.13720.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.